Certain subclasses of the class of typically real functions
Annales Polonici Mathematici, Tome 38 (1980) no. 2, pp. 141-152
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_38_2_141_152,
author = {Krystyna Skalska},
title = {Certain subclasses of the class of typically real functions},
journal = {Annales Polonici Mathematici},
pages = {141--152},
year = {1980},
volume = {38},
number = {2},
doi = {10.4064/ap-38-2-141-152},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-38-2-141-152/}
}
TY - JOUR AU - Krystyna Skalska TI - Certain subclasses of the class of typically real functions JO - Annales Polonici Mathematici PY - 1980 SP - 141 EP - 152 VL - 38 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-38-2-141-152/ DO - 10.4064/ap-38-2-141-152 LA - en ID - 10_4064_ap_38_2_141_152 ER -
Krystyna Skalska. Certain subclasses of the class of typically real functions. Annales Polonici Mathematici, Tome 38 (1980) no. 2, pp. 141-152. doi: 10.4064/ap-38-2-141-152
Cité par Sources :